# SDR VNAA202302271113

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 17,537 hours, 15,722 cycles
- Engine: Ge CF348C5
- Engine time: 17,537 hours, 15,753 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

POSSIBLE ENGINE 1 FLAMEOUT ON TAKE OFF. ENGINE FLAMEOUT/ REJECT REPORTED BY AIRCRAFT BEHIND-NO EICAS FLAMEOUT REPORTED CREW NOTED SLIGHT JERK AND THEN AIRCRAFT RECOVERED, INDICATIONS LOOKED NORMAL / RTO WAS 70 KTS OR LESS / REMOVED AND REPLACED LH ENGINE IAW CRJ 900 AMM 71-00-00-000/400-801-A02-PSA. OPS AND LEAK CHECK GOOD."
